# SDR 252TR0014

- Difficulty date: October 21, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,795 hours, 31,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LAMP IN COCKPIT OVERHEAD WILL NOT MAINTAIN BATTERY CHARGE.  REPLACED EMERGENCY EXIT LIGHT AT CAPT OVERHEAD POSITION.  OPS CHECKS OK.
